RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 5, Pages 770–776 (Mi mz1220)  

On the Bellman approach to optimal control theory

M. F. Sukhinin

Peoples Friendship University of Russia

DOI: https://doi.org/10.4213/mzm1220

Full text: PDF file (830 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:5, 636–641

Bibliographic databases:

UDC: 519
Received: 30.07.1997
Revised: 24.05.1999

Citation: M. F. Sukhinin, “On the Bellman approach to optimal control theory”, Mat. Zametki, 66:5 (1999), 770–776; Math. Notes, 66:5 (1999), 636–641

Citation in format AMSBIB
\Bibitem{Suk99}
\by M.~F.~Sukhinin
\paper On the Bellman approach to optimal control theory
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 5
\pages 770--776
\mathnet{http://mi.mathnet.ru/mz1220}
\crossref{https://doi.org/10.4213/mzm1220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754476}
\zmath{https://zbmath.org/?q=an:0971.49016}
\elib{http://elibrary.ru/item.asp?id=13326913}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 5
\pages 636--641
\crossref{https://doi.org/10.1007/BF02674205}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400013}


Linking options:
  • http://mi.mathnet.ru/eng/mz1220
  • https://doi.org/10.4213/mzm1220
  • http://mi.mathnet.ru/eng/mz/v66/i5/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:86
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019